# SDR IPXA2023110163529

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 68,578 hours, 23,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* CREW DOOR CLEAR PLASTIC COVER FOR LEVER LATCH STUCK IN THE OPEN POSITION DEFERRED AS PAR MEL 52-11-2 PLACARDS INSTALLED
